MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Hong Kong medical journal = Xianggang yi xue za zhi · 2007

Olanzapine-induced diabetic ketoacidosis in a Chinese man.

Wong Jessica O Y, Fu Jackie C K, Hung Gabriel B K

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case report of a 22-year-old Chinese man with schizophrenia and dissocial personality disorder who was normoglycaemic before taking olanzapine. After commencing olanzapine he developed diabetic ketoacidosis and was managed in the intensive care unit of a general hospital. Olanzapine was stopped and replaced by haloperidol 5 mg/day. He was put on a strict 1500 kcal diabetic diet and required insulin injections to maintain a normal blood sugar level despite cessation of olanzapine for 4 months. Doctors prescribing olanzapine should be aware of the risk of diabetes mellitus. Baseline and regular monitoring of body weight, body mass index, and fasting blood glucose are essential to prevent serious consequences.

Для цитирования: Wong Jessica O Y, Fu Jackie C K, Hung Gabriel B K. Olanzapine-induced diabetic ketoacidosis in a Chinese man.. Hong Kong medical journal = Xianggang yi xue za zhi. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.